# SDR DHL2005805005

- Difficulty date: December 15, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START ON NR1 WITH NORMAL INDICATIONS, DURING NR4 ENG STAT NR1 ENG SURGED THEN FAILED. DURING RESTART ATTEMPT NO FUEL FLOW.  INSP FUEL FILTER NO CONTAMINATION NOTED. RAN NR1 ENG IAW JRH 11.8   CROSSFEEDING FROM NR2 MAIN TANK OPS NORM. SW BACK TO NR1 MAIN TANK OPS NORM. NASH PUMP OPS NORM IAW MM 73-10-1.
